GATTO, Letterio

GATTO, Letterio  

Dipartimento di Scienze Matematiche  

002027  

Mostra records
Risultati 1 - 20 di 52 (tempo di esecuzione: 0.028 secondi).
Citazione Data di pubblicazione Autori File
Lie pairs / Gatto, Letterio; Rowen, Louis. - In: COMMUNICATIONS IN MATHEMATICS. - ISSN 1804-1388. - ELETTRONICO. - 32:2(2024), pp. 71-110. [10.46298/cm.12413] 1-gen-2024 Gatto, Letterio + LiePairs2024.pdf
Clifford semialgebras / Chapman, A.; Gatto, L.; Rowen, L.. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - STAMPA. - (2022). [10.1007/s12215-022-00719-w] 1-gen-2022 Gatto L. + 4f1f08df-29d8-4c49-a2d8-b375383071fe.pdfClifford.pdf
Bosonic and fermionic representations of endomorphisms of exterior algebras / Gatto, Letterio; Behzad, Ommolbanin. - In: FUNDAMENTA MATHEMATICAE. - ISSN 0016-2736. - ELETTRONICO. - 256:(2021), pp. 307-331. [10.4064/fm9-12-2020] 1-gen-2021 Gatto, Letterio + 2022_Fundamenta.pdfbehzad_gatto2.pdf
Polynomial ring representations of endomorphisms of exterior powers / Behzad, Ommolbanin; Contiero, Andr('(e)); Gatto, Letterio; Vidal Martins, Renato. - In: COLLECTANEA MATHEMATICA. - ISSN 0010-0757. - ELETTRONICO. - (2021). [10.1007/s13348-020-00310-5] 1-gen-2021 Letterio Gatto + BeCoGaVi.pdf
Grassmann semialgebras and the Cayley-Hamilton theorem / Gatto, Letterio; Rowen, Louis. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B. - ISSN 2330-1511. - ELETTRONICO. - 7:16(2020), pp. 183-201. [10.1090/bproc/53] 1-gen-2020 Gatto, Letterio + Grassmann semialgebras and the Cayley-Hamilton theorem.pdf
Jet bundles on Gorenstein curves and applications / Gatto, L.; Ricolfi, A. T.. - In: JOURNAL OF SINGULARITIES. - ISSN 1949-2006. - ELETTRONICO. - 21:(2020), pp. 50-83. [10.5427/jsing.2020.21d] 1-gen-2020 Gatto L.Ricolfi A. T. gatto-ricolfi.pdf
Schubert Derivations on the Infinite Wedge Power / Gatto, Letterio; Salehyan, Parham. - In: BULLETIN BRAZILIAN MATHEMATICAL SOCIETY. - ISSN 1678-7544. - ELETTRONICO. - (2020). [10.1007/s00574-020-00195-9] 1-gen-2020 Gatto, Letterio + Infinite_postprint.pdfGatto-Salehyan2020_Article_SchubertDerivationsOnTheInfini.pdf
The cohomology of the Grassmannian is a $gl_n$-module / Gatto, L.; Salehyan, P.. - In: COMMUNICATIONS IN ALGEBRA. - ISSN 0092-7872. - 48:1(2020), pp. 274-290. [10.1080/00927872.2019.1640240] 1-gen-2020 Gatto L. + gl(n)-module.pdfThe cohomology of the Grassmannian is a gln module.pdf
Hasse–Schmidt derivations and Cayley–Hamilton theorem for exterior algebras / Gatto, Letterio; Scherbak, Inna. - STAMPA. - 733:(2019), pp. 149-165. (Intervento presentato al convegno Voronezh Winter Mathematical School tenutosi a Voronezh nel November 13-19, 2017, (organized by Voronezh University, the Moscow Lomonosov University, and the Steklov Mathematical Institute)) [10.1090/conm/733/14739]. 1-gen-2019 Letterio Gatto + Gatto_Scherbak_FF.pdf2019_GSCH.pdf
On the Pluecker equations characterizing Grassmann cones / Gatto, Letterio; Salehyan, Parham. - STAMPA. - impanga 15:(2018), pp. 97-125. (Intervento presentato al convegno IMPANGA 15 tenutosi a Bedlewo, Polonia nel 12-18 Aprile 2015) [10.4171/182]. 1-gen-2018 Letterio Gatto + IMPANGA_15.pdf
From Classical to Modern Algebraic Geometry: Corrado Segre's Mastership and Legacy / Casnati, G.; Conte, A.; Gatto, L.; Giacardi, L.; Marchisio, M.; Verra, A.. - STAMPA. - (2016). [10.1007/978-3-319-32994-9] 1-gen-2016 Casnati, G.Gatto, L. + -
From linear recurrence relations to linear ODEs with constant coefficients / Gatto, L.; Laksov, D.. - In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. - ISSN 0219-4988. - STAMPA. - 15:6(2016), pp. 1650109-1-1650109-23. [10.1142/S0219498816501097] 1-gen-2016 Gatto L. + FLRS.pdf
Hasse-Schmidt Derivations on Grassmann Algebras / Gatto, Letterio. - STAMPA. - 4:(2016), pp. 1-195. [10.1007/978-3-319-31842-4] 1-gen-2016 GATTO, Letterio HSDGA.pdf
Generic Linear Recurrent Sequences and Related Topics / Gatto, Letterio. - ELETTRONICO. - (2015), pp. 1-131. 1-gen-2015 GATTO, Letterio 30CBM_05.pdf
The boson–fermion correspondence from linear ODEs / Gatto, Letterio; Parham, Salehyan. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 415:(2014), pp. 162-183. [10.1016/j.jalgebra.2014.05.030] 1-gen-2014 GATTO, Letterio + -
Lezioni di Algebra Lineare e Geometria per l'ingegneria / Gatto, Letterio. - STAMPA. - (2012), pp. 1-382. 1-gen-2012 GATTO, Letterio -
Linear ODEs: an Algebraic Perspective / Gatto, Letterio. - STAMPA. - PM-40:(2012), pp. -10-90. 1-gen-2012 GATTO, Letterio PM_40.pdf
On Generalized Wronskians / Gatto, Letterio; Scherbak, I.. - STAMPA. - 6:(2012), pp. 257-296. (Intervento presentato al convegno Contributions to Algebraic Geometry tenutosi a Bedlewo, Poland nel 4-10 Luglio, 2010) [10.4171/114]. 1-gen-2012 GATTO, Letterio + -
On One Property Of One Solution Of One Equation” Or Linear ODE’s, Wronskians And Schubert Calculus / Gatto, Letterio; Scherbak, I.. - In: MOSCOW MATHEMATICAL JOURNAL. - ISSN 1609-3321. - STAMPA. - 12:3(2012), pp. 275-291. 1-gen-2012 GATTO, Letterio + -
Jets of line bundles on curves and wronskians / Cumino, Caterina; Gatto, Letterio; Nigro, A.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - (2011), pp. 1528-1538. [10.1016/j.jpaa.2010.10.006] 1-gen-2011 CUMINO, CaterinaGATTO, Letterio + -